# SDR SWIA202156612

- Difficulty date: January 11, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FWD STOWAGE ATTACH FITTING AT APPROXIMATELY FS310 LBL20 CORRODED    (C-CHECK) RO 3/4/2021   REPLACED FWD STOWAGE ATTACH FITTING AT APPROX FS310 LBL20 REF DWG SH670-32120 REV. D AND CRJ900 SRM 51-42-21-001-001-A01. COMPLIED WITH 51-900-1002-SKY.
